MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR); NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR); NO MATCH
Model Number 3650
Medical Device Problem Codes No Display/Image (1183); Noise, Audible (3273); Unintended Electrical Shock (4018)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 07/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the programmer exhibited an unintended electrical shock upon a clinician and felt pain as a result.An audible pop sound was heard, and the programmer's display went black.The programmer was replaced.There were no consequences, and no patient involvement.
 
Additional Manufacturer Narrative
The field complaint of programmer power leak was not verified.During analysis, the unit was plugged into an outlet and the power on function was performed.Performed safety and dielectric strength and ground bonding test on unit which are designed to push the programmer to its max capacity using high voltage and to check that the unit is properly grounded.Unit passed both tests.No issues found at time of analysis.The field complaint of black screen was not verified.During analysis, the unit was powered on and screen was lit as expected.The mechanical inspection revealed no damage to the inverter board.No issues found at time of analysis.

Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key20028741
Report Number2017865-2024-62869
Device Sequence Number8591122
Product Code NIK
UDI-Device Identifier05414734500661
UDI-Public(01)05414734500661(10)
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3650
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2024
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date03/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown